Follow
Denis Hanson
Denis Hanson
professor emeritus
Verified email at uregina.ca
Title
Cited by
Cited by
Year
On the product of the primes
D Hanson
Canadian Mathematical Bulletin 15 (1), 33-37, 1972
981972
On interval colourings of bi-regular bipartite graph
D Hanson, COM Loten, B Toft
Ars Combinatoria 50, 23-32, 1998
941998
On finite Δ-systems
HL Abbott, D Hanson
Discrete Mathematics 8 (1), 1-12, 1974
911974
Vertex domination‐critical graphs
J Fulman, D Hanson, G Macgillivray
Networks 25 (2), 41-43, 1995
671995
A problem of Schur and its generalizations
H Abbott, D Hanson
Acta Arithmetica 2 (20), 175-187, 1972
621972
Degrees and matchings
V Chvátal, D Hanson
Journal of Combinatorial Theory, Series B 20 (2), 128-138, 1976
591976
Intersection theorems for systems of sets
HL Abbott, D Hanson, N Sauer
Journal of Combinatorial Theory, Series A 12 (3), 381-389, 1972
591972
A note on extremal total domination edge critical graphs
D Hanson, P Wang
Utilitas Mathematica 63, 89-96, 2003
552003
On a theorem of Sylvester and Schur
D Hanson
Canadian Mathematical Bulletin 16 (2), 195-199, 1973
381973
A lower bound for interval colouring bi-regular bipartite graphs
D Hanson, COM Loten, B Toft
Bulletin of the ICA 18, 69-74, 1996
371996
On a combinatorial problem of Erdös
HL Abbott, D Hanson
Canadian Mathematical Bulletin 12 (6), 823-829, 1969
321969
Minimal k‐saturated and color critical graphs of prescribed minimum degree
DA Duffus, D Hanson
Journal of graph theory 10 (1), 55-67, 1986
281986
On the number of times an integer occurs as a binomial coefficient
HL Abbott, P Erdös, D Hanson
The American Mathematical Monthly 81 (3), 256-261, 1974
261974
Edge‐colored saturated graphs
D Hanson, B Toft
Journal of graph theory 11 (2), 191-196, 1987
211987
Remarks on the graph colour theorem of Hajós
D Hanson
Congressus Numerantium 55, 69-76, 1986
211986
Matchings, derangements, rencontres
D Hanson, K Seyffarth, JH Weston
Mathematics Magazine 56 (4), 224-229, 1983
211983
Sum-free sets and Ramsey numbers
D Hanson
Discrete Mathematics 14 (1), 57-61, 1976
211976
Star forests, dominating sets and Ramsey-type problems
S Ferneyhough, R Haas, D Hanson, G MacGillivray
Discrete mathematics 245 (1-3), 255-262, 2002
202002
A lattice path problem
HL Abbott, D Hanson
Ars Combinatoria 6, 163-178, 1978
191978
Lower bounds on edge searching
B Alspach, D Dyer, D Hanson, B Yang
Combinatorics, Algorithms, Probabilistic and Experimental Methodologies …, 2007
172007
The system can't perform the operation now. Try again later.
Articles 1–20